# SDR SWAA2024100428426

- Difficulty date: August 20, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Pulled
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE OF THE L/E # 7 SLAT ACTUATOR SKIN HAS FOUR FASTENERS PULLED IN.<[01] REMOVED AND REPLACED FOUR FASTENERS AT RIGHT WING LOWER SURFACE OF L/E #7 SLAT ACTUATOR FITTING TO SKIN IN REF B737-700 SRM 57-42-01-2R-8 PARAGRAPH 4.;[02] VERIFIED STEP 1 AUDIT C/W MPM 52.02.02
